# SDR 2009FA0000674

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N905LF
- Make and model: Doug MD 900
- Aircraft serial: 90000011
- Aircraft time: 5,513 hours
- Engine: Pwa PW206A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 900P3690102101
- Condition: False Indication
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING LIGHT ILLUMINATED IN FLIGHT.  THIS WAS A FALSE INDICATION GIVEN BY THE FIRE CONTROL BOX.
